Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1984, Volume 23, Number 5, Pages 573–577 (Mi al1881)  

This article is cited in 9 scientific papers (total in 9 papers)

An example of a mixed group factorable by two periodic subgroups

N. M. Suchkov


Full text: PDF file (1404 kB)

Bibliographic databases:
UDC: 519.45
Received: 27.12.1983

Citation: N. M. Suchkov, “An example of a mixed group factorable by two periodic subgroups”, Algebra Logika, 23:5 (1984), 573–577

Citation in format AMSBIB
\Bibitem{Suc84}
\by N.~M.~Suchkov
\paper An example of a mixed group factorable by two periodic
subgroups
\jour Algebra Logika
\yr 1984
\vol 23
\issue 5
\pages 573--577
\mathnet{http://mi.mathnet.ru/al1881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=817031}


Linking options:
  • http://mi.mathnet.ru/eng/al1881
  • http://mi.mathnet.ru/eng/al/v23/i5/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Sushchanskii, “Wreath products and periodic factorable groups”, Math. USSR-Sb., 67:2 (1990), 535–553  mathnet  crossref  mathscinet  zmath  isi
    2. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Nikolai M. Suchkov, Nadezhda G. Suchkova, “O gruppakh ogranichennykh podstanovok”, Zhurn. SFU. Ser. Matem. i fiz., 3:2 (2010), 262–266  mathnet
    4. Nikolai M. Suchkov, Andrei A. Mankov, Yurii S. Tarasov, “Gruppy podstanovok s konechnymi parametrami rasseivaniya”, Zhurn. SFU. Ser. Matem. i fiz., 5:1 (2012), 116–121  mathnet
    5. N. M. Suchkov, Yu. S. Tarasov, “On uniform permutations with finite dispersion parameters”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S163–S168  mathnet  crossref  mathscinet  isi  elib
    6. N. M. Suchkov, N. G. Suchkova, “O normalnykh podgruppakh grupp ogranichennykh podstanovok”, Sib. elektron. matem. izv., 12 (2015), 344–353  mathnet  crossref
    7. N. M. Suchkov, N. G. Suchkova, “O lokalno konechnom radikale gruppy ogranichennykh podstanovok”, Tr. IMM UrO RAN, 22, no. 3, 2016, 259–264  mathnet  crossref  mathscinet  elib
    8. N. M. Suchkov, N. G. Suchkova, “Normalnye zamykaniya elementov v gruppe $\mathrm{Lim}(N)$”, Sib. elektron. matem. izv., 16 (2019), 158–164  mathnet  crossref
    9. A. I. Sozutov, N. M. Suchkov, N. G. Suchkova, “O podgruppakh gruppy $\mathrm{Lim}(N)$”, Sib. elektron. matem. izv., 17 (2020), 208–217  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021